Jump to content
Mirr

Mirr: Effexor and quetiapine

Recommended Posts

Mirr

Hei, maybe somebody can help. I was on Venflaxine 75 mg 2 years.Also on qvetiapine 2 years 6 mg, in May and June I took qvetiapine 0; but in August 6-10 mg,because I wasn't able to sleep again. In Sept I started to be awfully tired,nausea,stomach problems,anxious etc. In ER 2 weeks ago they increased Venflaxine up to 150 mg and qvetiapine 12 mg, awfully tired,anxious,nausea + heart beats 24/7 100 b/ min.etc. Week ago I went to qvetiapine 6 mg, tiredness gone,but I started to think, maybe all was because if qvetiapine 0 in summer, so quickly and maybe I should go back on Alventa ( effexor xr) 75 mg, because I was 2 years stable? What's your opinion?

 

Share this post


Link to post
Mirr

Last 3 days, I cut of 15 mg venflaxine

Share this post


Link to post
baroquep

Hi Mirr,

 

Welcome to Surviving Antidepressants, am glad that you found the site.  You have likely run into trouble from tapering Seroquel too quickly and then reinstating back at a higher dose.  Imagine that your central nervous system (CNS) was aggravated further after your doses of Effexor and Seroquel were doubled by the ER doctors.  All of these factors have destabilized your central nervous system causing the symptoms you have been experiencing.  I would encourage you to hold off tapering either of the drugs you are currently taking, at least for the time being, so that we are able to review your withdrawal history signature and will be better able to put together a plan to help you stabilize (see link below).  

 

Surviving Antidepressants recommends tapering by 10% of your current dose with at a hold of at least four weeks before your next decrease.  The The 10% taper recommendation is a harm reduction approach to going off psychiatric drugs.  Some people may have to taper at an even more conservative rate.  

 

I order to get a clearer picture of what has brought you here, we ask all of our members to fill out a withdrawal signature history so that all of your information can be read at a glance.  This helps moderators immensely and we would ask that you follow the instructions at the link below:  

 

Account Settings – Create or Edit a signature

 

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.

I’m going to attach a few links so that you can familiarize yourself with the protocols recommended by Surviving Antidepressants so that you can take the steps to get back on track, stabilize and then hopefully restart your taper once your CNS has settled.  Because you are taking two different psychotropic drugs, I would encourage you to carefully review the link "Taking Multiple Drugs - Which to Taper First" where you will find specific information on how to taper off of multiple drugs safely.

 

Before you begin tapering what you need to know
What is Withdrawal Syndrome?

Why taper by 10% of my dosage?

 

Taking Multiple Psych Drugs - Which Drug to Taper First

Tips for Tapering off Effexor / Velafaxine

Tips for Tapering off Seroquel / Quetiapine

Edited by baroquep

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.